# SDR YTRA10258

- Difficulty date: September 1, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N371RL
- Make and model: Bell 206L-4
- Aircraft serial: 52370
- Aircraft time: 4,387 hours
- Engine: Allsn 250C30P
- Engine time: 8,641 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23051119
- Part serial: 23791
- Condition: Separated
- Location: Zone 200
- Component: Compressor, Rroyce
- Component part number: 23051643
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT THE PILOT DESCRIBED A LOUD BANG WHICH COINCIDED WITH A RISE IN TOT AND A DEGRADATION OF ROTOR RPM. THE PILOT MADE A PRECAUTIONARY LANDING IN THE WATER.
